# SDR ASAA0480340

- Difficulty date: April 20, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496025
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LEFT OUTBOARD FLAP INBOARD VANE ACCESS PANEL IS CREASED.  REPLACED FLAP VANE PANEL PER SRM 51-10-4 AND 51-30-1.  (M)
